# SDR SABA020050

- Difficulty date: April 11, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N880CC
- Make and model: Dhav DHC8103
- Aircraft serial: 277
- Aircraft time: 26,837 hours, 22,812 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 2146655
- Part serial: 0602
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

AIRCRAFT 880 ON FLIGHT 5008 FROM CLT TO OAJ.  DURING TAXI OUT THE RIGHT BRAKES VIBRATED AND GRABBED.  AIRCRAFT RETURNED TO THE GATE WITH NO OTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBD AND OTBD BRAKES.  OPS CHECK WAS GOOD.  AIRCRAFT RETURNED SERVICE.
